Works matching DE "MOUNTAIN pass theorem"
Results: 462
Existence of solution for a class of quasilinear elliptic problem without Δ2-condition.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 4, p. 665, doi. 10.1142/S0219530519500040
- By:
- Publication type:
- Article
A local mountain pass type result for a system of nonlinear Schrödinger equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 40, n. 3/4, p. 449, doi. 10.1007/s00526-010-0347-x
- By:
- Publication type:
- Article
Quasilinear asymptotically periodic Schrödinger equations with critical growth.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2010, v. 39, n. 1/2, p. 1, doi. 10.1007/s00526-009-0299-1
- By:
- Publication type:
- Article
Unstable extremal surfaces of the “Shiffman-functional”.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2004, v. 21, n. 4, p. 401, doi. 10.1007/s00526-003-0262-5
- By:
- Publication type:
- Article
Traveling waves in systems of oscillators on 2D-lattices.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 4, p. 437, doi. 10.1007/s10958-011-0310-1
- By:
- Publication type:
- Article
Existence and multiplicity of solutions for p(.)-Kirchhoff-type equations.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 4, p. 1342, doi. 10.55730/1300-0098.3164
- By:
- Publication type:
- Article
On the system of anisotropic discrete BVPs.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 7, p. 1065, doi. 10.1080/10236198.2012.709508
- By:
- Publication type:
- Article
Existence of homoclinic solutions for some second-order discrete Hamiltonian systems.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 4, p. 633, doi. 10.1080/10236198.2012.666239
- By:
- Publication type:
- Article
Convergence theorems for Suzuki generalized nonexpansive mappings in Banach spaces.
- Published in:
- Tamkang Journal of Mathematics, 2023, v. 54, n. 1, p. 57, doi. 10.5556/j.tkjm.54.2023.3943
- By:
- Publication type:
- Article
Existence of periodic traveling wave solutions for a K-P-Boussinesq type system.
- Published in:
- Tamkang Journal of Mathematics, 2023, v. 54, n. 1, p. 43, doi. 10.5556/j.tkjm.54.2023.3971
- By:
- Publication type:
- Article
Nontrivial solutions to the p-harmonic equation with nonlinearity asymptotic to |t|<sup>p–2</sup>t at infinity.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 1039, doi. 10.1515/anona-2020-0168
- By:
- Publication type:
- Article
On variational nonlinear equations with monotone operators.
- Published in:
- Advances in Nonlinear Analysis, 2021, v. 10, n. 1, p. 289, doi. 10.1515/anona-2020-0102
- By:
- Publication type:
- Article
Three nontrivial solutions for nonlinear fractional Laplacian equations.
- Published in:
- Advances in Nonlinear Analysis, 2018, v. 7, n. 2, p. 211, doi. 10.1515/anona-2016-0090
- By:
- Publication type:
- Article
Boundary value problem with fractional p-Laplacian operator.
- Published in:
- Advances in Nonlinear Analysis, 2016, v. 5, n. 2, p. 133, doi. 10.1515/anona-2015-0076
- By:
- Publication type:
- Article
EXISTENCE OF SOLUTIONS FOR NONHOMOGENEOUS DIRICHLET PROBLEMS IN ORLICZ-SOBOLEV SPACES.
- Published in:
- Journal of Science & Arts, 2024, v. 24, n. 4, p. 881, doi. 10.46939/J.Sci.Arts-24.4-a11
- By:
- Publication type:
- Article
Existence and uniqueness of solution for a class of superlinear Kirchhoff-type equations on the real half-line.
- Published in:
- Carpathian Journal of Mathematics, 2025, v. 41, n. 2, p. 409, doi. 10.37193/CJM.2025.02.09
- By:
- Publication type:
- Article
IMPULSIVE PERIODIC SOLUTIONS FOR SINGULAR PROBLEMS VIA VARIATIONAL METHODS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2012, v. 86, n. 2, p. 193, doi. 10.1017/S0004972711003509
- By:
- Publication type:
- Article
Solutions for planar Kirchhoff-Schrödinger-Poisson systems with general nonlinearities.
- Published in:
- Boundary Value Problems, 2023, v. 2023, n. 1, p. 1, doi. 10.1186/s13661-023-01756-9
- By:
- Publication type:
- Article
Infinitely many solutions for quasilinear Schrödinger equation with general superlinear nonlinearity.
- Published in:
- Boundary Value Problems, 2023, v. 2023, n. 1, p. 1, doi. 10.1186/s13661-023-01755-w
- By:
- Publication type:
- Article
An elliptic problem of the Prandtl–Batchelor type with a singularity.
- Published in:
- Boundary Value Problems, 2023, v. 2023, n. 1, p. 1, doi. 10.1186/s13661-023-01747-w
- By:
- Publication type:
- Article
Positive ground states for nonlinear Schrödinger–Kirchhoff equations with periodic potential or potential well in R3.
- Published in:
- Boundary Value Problems, 2022, v. 2022, n. 1, p. 1, doi. 10.1186/s13661-022-01670-6
- By:
- Publication type:
- Article
Multiplicity of solutions for the Dirichlet boundary value problem to a fractional quasilinear differential model with impulses.
- Published in:
- Boundary Value Problems, 2022, v. 2022, n. 1, p. 1, doi. 10.1186/s13661-022-01643-9
- By:
- Publication type:
- Article
On the existence of nontrivial solutions for quasilinear Schrödinger systems.
- Published in:
- Boundary Value Problems, 2022, v. 2022, n. 1, p. 1, doi. 10.1186/s13661-022-01623-z
- By:
- Publication type:
- Article
Existence and multiplicity of nontrivial solutions for poly-Laplacian systems on finite graphs.
- Published in:
- Boundary Value Problems, 2022, v. 2022, n. 1, p. 1, doi. 10.1186/s13661-022-01613-1
- By:
- Publication type:
- Article
Multiple solutions for a system involving an anisotropic variable exponent operator.
- Published in:
- Boundary Value Problems, 2022, v. 2022, n. 1, p. 1, doi. 10.1186/s13661-022-01605-1
- By:
- Publication type:
- Article
Infinitely many solutions for the discrete Schrödinger equations with a nonlocal term.
- Published in:
- Boundary Value Problems, 2022, v. 2022, n. 1, p. 1, doi. 10.1186/s13661-022-01583-4
- By:
- Publication type:
- Article
Elliptic problem driven by different types of nonlinearities.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01562-1
- By:
- Publication type:
- Article
Existence and multiplicity of solutions for Kirchhof-type problems with Sobolev–Hardy critical exponent.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-021-01521-w
- By:
- Publication type:
- Article
Initial boundary value problem for a class of higher-order n-dimensional nonlinear pseudo-parabolic equations.
- Published in:
- Boundary Value Problems, 2021, v. 2021, n. 1, p. 1, doi. 10.1186/s13661-020-01482-6
- By:
- Publication type:
- Article
Multiplicity of solutions for a class of fractional p(x,⋅)-Kirchhoff-type problems without the Ambrosetti–Rabinowitz condition.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01447-9
- By:
- Publication type:
- Article
Existence of a mountain pass solution for a nonlocal fractional (p,q)-Laplacian problem.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01446-w
- By:
- Publication type:
- Article
The existence of nontrivial solution of a class of Schrödinger–Bopp–Podolsky system with critical growth.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. N.PAG, doi. 10.1186/s13661-020-01442-0
- By:
- Publication type:
- Article
Existence and multiplicity of solutions for nonlocal fourth-order elliptic equations with combined nonlinearities.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01430-4
- By:
- Publication type:
- Article
Existence and multiplicity of solutions for Schrödinger–Kirchhoff type problems involving the fractional p(⋅)-Laplacian in RN.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01419-z
- By:
- Publication type:
- Article
Quasilinear asymptotically periodic Schrödinger–Poisson system with subcritical growth.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01404-6
- By:
- Publication type:
- Article
Existence of positive radial solution for Neumann problem on the Heisenberg group.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01386-5
- By:
- Publication type:
- Article
Multiplicity and existence of solutions for generalized quasilinear Schrödinger equations with sign-changing potentials.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01369-6
- By:
- Publication type:
- Article
Existence and multiplicity of nontrivial solutions for a class of Kirchhoff-Schrödinger-Poisson systems.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 29, n. 4, p. 453, doi. 10.36045/j.bbms.211028
- By:
- Publication type:
- Article
Homoclinic solutions for ordinary p-Laplacian systems with local super-p linear conditions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 29, n. 2, p. 235, doi. 10.36045/j.bbms.211105
- By:
- Publication type:
- Article
Existence and multiplicity results for a class of degenerate quasilinear elliptic systems.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 5, p. 769, doi. 10.36045/bbms/1420071853
- By:
- Publication type:
- Article
Existence and multiplicity of periodic solutions for some second order Hamiltonian systems.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 4, p. 613, doi. 10.36045/bbms/1414091006
- By:
- Publication type:
- Article
Existence of nontrivial weak solutions for a quasilinear elliptic systems with concave-convex nonlinearities.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 2, p. 309, doi. 10.36045/bbms/1369316547
- By:
- Publication type:
- Article
Infinitely many homoclinic solutions for the second-order discrete p-Laplacian systems.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2013, v. 20, n. 2, p. 193, doi. 10.36045/bbms/1369316539
- By:
- Publication type:
- Article
Homoclinic solutions for second order Hamiltonian systems with small forcing terms.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 4, p. 747, doi. 10.36045/bbms/1353695913
- By:
- Publication type:
- Article
On a global implicit function theorem and some applications to integro-differential initial value problems.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 148, n. 2, p. 257, doi. 10.1007/s10474-016-0589-y
- By:
- Publication type:
- Article
Solutions of elliptic problems of p-Laplacian type in a cylindrical symmetric domain.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 135, n. 1/2, p. 42, doi. 10.1007/s10474-011-0163-6
- By:
- Publication type:
- Article
Existence of Solutions of Anisotropic Problems with Variable Exponents with Robin Boundary Conditions.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 5/6, p. 898, doi. 10.1134/S0001434622110244
- By:
- Publication type:
- Article
Existence of infinitely many solutions for critical sub-elliptic systems via genus theory.
- Published in:
- Communications in Analysis & Mechanics (CAM), 2024, v. 16, n. 2, p. 237, doi. 10.3934/cam.2024011
- By:
- Publication type:
- Article
Existence and concentration of homoclinic orbits for first order Hamiltonian systems.
- Published in:
- Communications in Analysis & Mechanics (CAM), 2024, v. 16, n. 1, p. 121, doi. 10.3934/cam.2024006
- By:
- Publication type:
- Article
Nontrivial solutions for the Laplace equation with a nonlinear Goldstein-Wentzell boundary condition.
- Published in:
- Communications in Analysis & Mechanics (CAM), 2023, v. 15, n. 4, p. 1, doi. 10.3934/cam.2023039
- By:
- Publication type:
- Article